# SDR COMA0670151

- Difficulty date: June 21, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 7,880 hours, 5,958 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Limiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5867 - AFTER TAKEOFF RUDDER LIMITER CAUTION MESSAGE AND RUDDER FAULT MESSAGE APPEARED, STAYED ON.  RETURNED FOR LANDING PER QRH.  PERFORMED SPOT 2 TEST, MESSAGE CLEARED, OPS NORMAL.
